On the connection between weak and strong convergence in a Banach space containing 1

B. V. Godun

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 2, page 252-256
  • ISSN: 0011-4642

How to cite

top

Godun, B. V.. "О связи между слабой и сильной сходимостью в пространстве Банаха, содержащем $\ell _1$." Czechoslovak Mathematical Journal 34.2 (1984): 252-256. <http://eudml.org/doc/13448>.

@article{Godun1984,
author = {Godun, B. V.},
journal = {Czechoslovak Mathematical Journal},
keywords = {total subset; norming subspace; H-property; equivalent norm},
language = {rus},
number = {2},
pages = {252-256},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {О связи между слабой и сильной сходимостью в пространстве Банаха, содержащем $\ell _1$},
url = {http://eudml.org/doc/13448},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Godun, B. V.
TI - О связи между слабой и сильной сходимостью в пространстве Банаха, содержащем $\ell _1$
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 2
SP - 252
EP - 256
LA - rus
KW - total subset; norming subspace; H-property; equivalent norm
UR - http://eudml.org/doc/13448
ER -

References

top
  1. Н. Р. Rosenthal, 10.1090/S0002-9904-1978-14521-2, Bull. Amer. Math. Soc, 84 (1978), 803-831. (1978) Zbl0391.46016MR0499730DOI10.1090/S0002-9904-1978-14521-2
  2. M. И. Кадец, О связи между слабой и сильной сходимостью, ДАН СССР, 9 (1957), 949-952. (1957) Zbl0995.90594
  3. Ю. И. Петунии А. Н. Пличко, Теория характеристик подпространств и ее проложения, Киев, ВIII, 1980. (1980) Zbl1229.60003
  4. W. J. Davis J. Lindenstrauss, 10.1090/S0002-9939-1972-0288560-8, Proc. Amer. Math. Soc, 31 (1972), 109-111. (1972) Zbl0256.46025MR0288560DOI10.1090/S0002-9939-1972-0288560-8
  5. B. Д. Милъман, Геометрическая теория пространств Банаха, Часть И, УМЫ, 26, (1971), 79-149. (1971) Zbl1170.92344
  6. D. van Dulst, On certain subspace of characterictic zero of l 1 , Compos. Math., 28, (1974), 195-201. (1974) MR0342986
  7. E. Оdell H. P. Rosenthal, 10.1007/BF02760341, Israel J. Math., 20 (1975), 375-384. (1975) MR0377482DOI10.1007/BF02760341
  8. С Bessaga A. Pelczynski, Selected topics in infinite-dimensional topology, Warszawa, PWN, 1975. (1975) Zbl0304.57001
  9. W. J. Davis W. B. Johnson, 10.1007/BF02764714, Israel J. Math., 14 (1973), 353-357. (1973) Zbl0273.46009MR0322481DOI10.1007/BF02764714
  10. W. J. Davis W. B. Johnson, 10.1090/S0002-9939-1973-0310595-8, Proc. Amer. Math. Soc, 37 (1973), 486-488. (1973) MR0310595DOI10.1090/S0002-9939-1973-0310595-8

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.